Mathematical Problems / G. B. Zerr (Review).
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 123-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186468,
author = {Edward L. Stabler},
title = {Mathematical {Problems} / {G.} {B.} {Zerr} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {123--124},
year = {1891},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186468/}
}
Edward L. Stabler. Mathematical Problems / G. B. Zerr (Review).. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 123-124. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186468/